# SDR UALA2013051303318

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,544 hours, 11,453 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: 211734220
- Part serial: 43
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. APU HANGS BETWEEN 27-40 PERCENT AND BATTERY DISCHARGE AT START SEQUENCE NORMAL, RESET OF ECU ALLOWS FOR NORMAL START. TROUBLESHOT IAW 49-61-00. REPLACED ECU AND STARTER IAW AMM. APU START NORMAL. APU CONTROLLER MR49613 OFF-43 ON-122. STARTER MR49408 OFF-18 ON-5.
